Notre Dame Journal of Formal Logic

Recursive linear orderings and hyperarithmetical functions.

Shih-chao Liu

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 3, Number 3 (1962), 129-132.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957229

Zentralblatt MATH identifier
0156.01003

Mathematical Reviews number (MathSciNet)
MR0162709

Digital Object Identifier
doi:10.1305/ndjfl/1093957229

Subjects
Primary: 02.70

Citation

Liu, Shih-chao. Recursive linear orderings and hyperarithmetical functions. Notre Dame Journal of Formal Logic 3 (1962), no. 3, 129--132. doi:10.1305/ndjfl/1093957229. http://projecteuclid.org/euclid.ndjfl/1093957229.


Export citation